# SDR CA060801001

- Difficulty date: June 4, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, T
- Precautionary procedure: C

## Discrepancy

(CAN) ON INITIAL TAKEOFF ROLL, ENGINE 13266ON A/C 477-1 SURGED AND EXPERIENCED A BRIEF OVER TEMPERATURE. MAX TGT WAS 903 DEG C FOR LESS THAN A FEW SECONDS. METAL IN TAIL PIPE WAS FOUND AS WELL AS A HOLE IN THE HP T CASE. ENGINE IS UNDER INVESTIGATION AT RRC. FURTHER DETAIL WILL BE SUBMITTED WHEN AVAILABLE. (TC NR 20060801001)
